# SDR CA141003005

- Difficulty date: October 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 27,804 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Knee
- Part number: 508103237
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR ACFT INSPECTION, A CRACK WAS FOUND ON THE LT MLG TORQUE KNEE UPPER LINK.
